# SDR HEEA087814

- Difficulty date: June 21, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 21,070 hours
- Engine: Pwa PT6T3
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 851234
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT ICS BOX IS NOT RECEIVING. SHOP REPAIR.
